Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Errata, Volume 53


Journal: Bull. Amer. Math. Soc. 53 (1947), 1196
DOI: https://doi.org/10.1090/S0002-9904-1947-08944-8
Original Article: Bull. Amer. Math. Soc. 53 (1947), 314-320.
Original Article: Bull. Amer. Math. Soc. 53 (1947), 641-711.
Original Article: Bull. Amer. Math. Soc. 53 (1947), 714-724.
Original Article: Bull. Amer. Math. Soc. 53 (1947), 604.
Original Article: Bull. Amer. Math. Soc. 53 (1947), 784-786.
Original Article: Bull. Amer. Math. Soc. 53 (1947), 905-909.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08944-8

American Mathematical Society